Affordable Access

[Species Identification Based on Morphological Variability of Femur].

Authors
  • Xin, Cai-rui
  • Bai, Si
  • Qin, Zhi-jia
  • Gao, Jing-shang
  • Lin, Zi-qing
  • Cheng, Yi-bin
Type
Published Article
Journal
Fa yi xue za zhi
Publication Date
Dec 01, 2015
Volume
31
Issue
6
Pages
428–431
Identifiers
PMID: 27141798
Source
Medline
License
Unknown

Abstract

The mathematical models have good correct discrimination rate among human and the other animals, which could be applied in the practical species identification cases.

Report this publication

Statistics

Seen <100 times